hrcak mascot   Srce   HID

Glasnik matematički, Vol. 55 No. 2, 2020


Publication date: December 2020

Published on HRČAK: 23 December 2020
Table of contents Full text
On some partial orders on a certain subset of the power set of rings (str.177-190) englishpdf 158 KB
Gregor Dolinar, Bojan Kuzma, Janko Marovt, Burcu Ungor
Original scientific paper
 
Totally real Thue inequalities over imaginary quadratic fields: an improvement (str.191-194) englishpdf 83 KB
István Gaál, Borka Jadrijević, László Remete
Original scientific paper
 
A note on the exponential Diophantine equation \((A^2n)^x+(B^2n)^y=((A^2+B^2)n)^z\) (str.195-201) englishpdf 105 KB
Maohua Le, Gökhan Soydan
Original scientific paper
 
On representations of reductive \(p\)--adic groups over \(\mathbb Q\)--algebras (str.203-235) englishpdf 275 KB
Goran Muić
Original scientific paper
 
High rank elliptic curves induced by rational Diophantine triples (str.237-252) englishpdf 157 KB
Andrej Dujella, Juan Carlos Peral
Original scientific paper
 
Dirichlet product and the multiple Dirichlet series over function fields (str.253-265) englishpdf 145 KB
Yoshinori Hamahata
Original scientific paper
 
Further results on common properties of the products \(ac\) and \(bd\) (str.267-276) englishpdf 120 KB
Qingping Zeng, Kai Yan, Zhenying Wu
Original scientific paper
 
Permutation orbifolds of \(\frak{sl}_2\) vertex operator algebras (str.277-300) englishpdf 211 KB
Antun Milas, Michael Michael
Original scientific paper
 
The minimally displaced set of an irreducible automorphism is locally finite (str.301-336) englishpdf 309 KB
Stefano Francaviglia, Armando Martino, Dionysios Syrigos
Original scientific paper
 
Tangentials in cubic structures (str.337-349) englishpdf 126 KB
Vladimir Volenec, Zdenka Kolar-Begović, Ružica Kolar-Šuper
Original scientific paper
 
Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations (str.351-366) englishpdf 181 KB
Borut Zalar, Brigita Ferčec, Yilei Tang, Matej Mencinger
Original scientific paper
 
Čech systems and approximate inverse systems (str.367-373) englishpdf 108 KB
Vlasta Matijević, Leonard R. Rubin
Original scientific paper
 
Errata to "Non-cut, shore and non-block points in continua" (str.375-375) englishpdf 37 KB
Jozef Bobok, Pavel Pyrih, Benjamin Vejnar
Original scientific paper
 
Visits: 2.952 *